default-icon
Sweating problem
Hiii doctor my self age 25,my problem is I have sweating problem while eating warm foods,and also on my feet to avoid these sweating what can I do Thank You
92 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello. You should consult a good Homoeopathic doctor for your complete cure.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +186
Consult with a doctor
Online now
That's a really difficult issue. Quit coffee, tea and smoking if you are addictedd to any of these. Try to go for stress relief. Unless you consult a doctor in person, it will be difficult to comment on medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be due to excessive salt intake in food. So avoid extra salt or namkeens/ kachori/ pakodi etc. & u can consult a good homoeopath Or login at: www.homeopathy4you.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Why do i sweat after eating sweets
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.